Advertisement

Ukrainian Mathematical Journal

, Volume 29, Issue 6, pp 564–569 | Cite as

Theorems of Tauberian type for (J, pn) summation methods

  • G. A. Mikhalin
Article
  • 19 Downloads

Keywords

Summation Method Tauberian Type 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    G. Hardy, Divergent Series, Oxford Univ. Press (1949).Google Scholar
  2. 2.
    D. Borwein, “On a scale of Abel-type summability methods,” Proc. Camb. Phil. Soc. Math. Phys. Sci.,53, No. 2, 318–322 (1957).Google Scholar
  3. 3.
    A. P. Kokhanovskii, “Theorems of Tauberian type for the semicontinuous logarithmic summation method,” Ukr. Mat. Zh.,26, No. 6, 740–748 (1974).Google Scholar
  4. 4.
    N. A. Davydov, “The (c)-property of the Cesaro and Abel-Poisson methods aad theorems of Tauberiaa type,” Mat. Sb.,60, No. 2, 185–206 (1963).Google Scholar
  5. 5.
    P. A. Jeyarajan, “A Tauberian theorem for the generalized Abel method of summability,” J. Indian Math. Soc.,36, 279–289 (1972).Google Scholar
  6. 6.
    L. S. Teslenko, “On conditions for the equivalence of the Abel-Poisson and Cesaro summation methods of series,” in: Approximate Methods of Mathematical Analysis [in Russian], (1974), pp. 132–143.Google Scholar
  7. 7.
    F. Stepanek, “A Tauber's theorem for (J, Pn) summability,” Monatsch. Math.,70, No. 3, 256–260 (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • G. A. Mikhalin
    • 1
  1. 1.Kiev Pedagogic InstituteUSSR

Personalised recommendations